MAUDE Adverse Event Report: CG MedTech Co., Ltd. INNOVERSE SPINAL SYSTEM; POLYAXIAL RED. SCREW (QUAD), 6.5 x 45mm

CG MedTech Co., Ltd. INNOVERSE SPINAL SYSTEM; POLYAXIAL RED. SCREW (QUAD), 6.5 x 45mm
Model Number NPA6545PRQ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a surgical procedure, while adjusting the position of the rod, separation of the screw from the tulip (head) of a pedicle screw occurred.No patient harm resulted from this event.The separated screw was removed and replaced with another screw, and the surgery was completed without further incident.A review of the production and inspection records for the separated polyaxial red.Screw (quad), 6.5 x 45mm (lot no.24a15008), confirmed that raw materials meeting the required chemical composition and mechanical property specifications were used, and that the product's dimensions and appearance were manufactured in conformance with the design specifications.No other anomalies were identified in the production or inspection records.In this pedicle screw design, the inner cap inside the tulip engages the head of the screw to prevent it from disengaging.During rod adjustment, if the inner cap becomes pinched at the top of the tulip, a gap can form that allows the collet portion of the inner cap to open wider than normal.This can allow the screw head to pass through the widened collet, resulting in separation of the screw from the tulip.However, once the rod and set screw are properly engaged with the pedicle screw under normal surgical conditions, the inner cap is compressed such that the screw cannot separate from the tulip.Therefore, once the implant is in its final, fully assembled configuration, the likelihood of a significant impact on safety or patient harm is considered low.Although the existing product was determined to remain safe for continued use based on this evaluation, the manufacturer voluntarily implemented a design change to minimize the recurrence of this phenomenon and address user concern.This event occurred on (b)(6)2025, but was not initially determined to be a reportable mdr upon initial awareness.This report is being submitted retrospectively as a correction to address the finding identified during the fda inspection.

Brand Name
INNOVERSE SPINAL SYSTEM
Common Device Name
POLYAXIAL RED. SCREW (QUAD), 6.5 x 45mm
Manufacturer (Section D)
CG MedTech Co., Ltd.
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS  11781
Manufacturer (Section G)
CG MedTech Co., Ltd.
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS   11781
Manufacturer Contact
hyejin hong
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS   11781
MDR Report Key50927670
Report Number3003200961-2026-00006
Device Sequence Number15827335
Product Code NKB
UDI-Device Identifier08800037596710
UDI-Public(01)08800037596710(11)240229(10)24A15008
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K233960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNPA6545PRQ
Device Lot Number24A15008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown